Topics Muscles spasm
  Topics Muscles spasm

Muscles spasm

Find latest answers to Muscles spasm questions, Muscles spasm articles, Muscles spasm news and clinic/doctors who deal with Muscles spasm.

I am feeling pain in the right knee joint. the pain is felt starting from lower back spine , then in right kneew joint, then in the muscles below the knee join and in the foot . Also on movement of the knee , bending or unfolding or folding, a sound like tuk is heard. I had an x-ray which is stating that possible loose calcific opacity in the joint. Please let me know is this is a serious problem, can this lead to arthritis or is this the start of the arthritis. Is there any permanenet treament to get rid of this and can this be permanently cured. I am very much worried about the problem, please help me on this. thanks.

Please Get X ray or MRI of your Lower Back !! will have to clear whether the pain arising is from back and referred to knee and foot, or is solely knee joint pain. when you hear sound like tuk while folding or unfolding ie bending and straightening your knees, that means your popliteus muscle ie behind the knee joint is weak and complete load is taken by the meniscus or ligament supporting the knee. i would advise you 3 things, get mri scan for lower back, strengthen the muscle and ligament of y ...

Read Complete Answer


My father is 78 years old and has been suffering from constipation for the last 2 years. He has also lost a lot of weight around 10 kgs in this time span. In the last couple of months he has been complaining that his abdominal muscles have torn due to bowel straining and now he says there is loss of muscle in his stomach area. Which is why when he lies down everything is fine but when he sits up and walks around he feels like he is carrying a weight in his stomach. After intake of food it becomes worse and he also gets bloating. We have done all possible tests - colonoscopy, CT scan, ultrasound sometime last year and everything was clear. The doctors gave a verdict of idiopathic constipation and left it at that. His blood work is fine, haemoglobin levels, cholestrol etc. He still suffers from constipation. His prostrate is enlarged but results are fine. What is the solution to his stomach muscle problem ? Is it lack of exercise, lack of protein ? He doesnt have a pot belly and has never had and had always been physically active and fairly slender.

Hi, History told by you favours irritable bowel syndrome ( IBS ). There are two alarming signs in your case : Firstly, loss of weight and that to10kg approx. Secondly, sensation of carrying a weight in stomach. Both of them do occurs in IBS. But to be on safer side,I would suggest you to go for colonoscopy again because it was done 1 yr back and symptoms have aggravated few months back. Treatments available for IBS - - Increase the level of physical activity. - Have regular meals and take t ...

Read Complete Answer



I am a bodybuilder when I am in the lifting motion my urethra stings 3/4's of the way up the shaft also hurts when I strain doing just about anything more so when I engage my abdominal muscles. I recently went to the doc and tested neg for any type of infection. It does not hurt to urinate or ejaculate. I am faithfully married

Hi, As you told about yourself that that you have pain while doing exercise so I would like to ask you a few questions - 1. Do you use a proper support for your testes while doing exercise ? The pain that you described I have commonly observed in people with prostatitis in which your urine profile may appear normal. 2. Do you have any problem in doing sex,or during erection ? 3. Have you ever passed blood through urethra ? 4. how frequently do you go to pass urine ? 5. How commonly do you ...

Read Complete Answer


My right lower lip has been twitching and pulling in a downward pull on and off for the last couple of days. I googled it and i found that it could be a symptom of "Hemifacial spasm". But i cannot ascertain unless i take an expert opinion. Thanks in advance!

Hi, Hemifacial spasm is a very rare disease and it usually effects at around 50-60 years of age but it can effect even young also. It usually starts from eyes and then effects to lower face(lips) and other muscles. Hemifacial spasm can be diagnosed with complete neurological exam and with the help of EEG. Otherwise the causes can be - 1) Potassium deficiency 2) Work stress 3) Over emotional 4) Nervousness 5) Tiredness 6) At times facial nerve might be affected(cause might be infective or no ...

Read Complete Answer


please tell me how to remain Alert and fit , I do exercise daily , pushups and pulps,6 set of 10 each but still can't effect on muscles even though I can't do workout next day, I have also tried protein shake but of no use , it is heavy on my heart , I drink occasionally , please tell me some ayurvedic supplement which pancake on regular basis with no side effect.

Very good to know ur health conscious. For maintaining health u need proper diet excercise yoga nutritional suppliment and medicines. I have very good ayurvedic medicines and suppliments to maintain health. No side effects. for more information call or what's app me on this number : nine five three five four two zero seven seven zero. thank u. ...

Read Complete Answer


I used to do few abs exercise ever day for 20 mins. I did this for 2 weeks. I stopped after having abdominal muscle pain and back pain. This pain is not the regular pain. I feel as though muscles are contracting. It been 2 weeks now. I took hifilac for 4 days (1 everyday) after which pain has reduced considerably, but still there is uneasiness and light pain sometimes. What could be the reason? Should I take hifilac for couple of days more? Please suggest

Hi, Its been how many days you have left excercise due to pain in back and pain abdomen ? Exactly what is the site of pain where do you have pain ? What does hifilac contain(name of drug),please kindly mention the name of the drug ? Although muscle pain in back is common after strenous excercise if not done properly and if done after a long time the pain can happen. You can take a combination of diclofenac and seratiopeptidase for now for 2-3 days,but if the pain does not go even after about 5 ...

Read Complete Answer


i have some problem that is related to anal. i feel some allotment of muscles or muscles increase at anal cavity. i feel burning type feeling on stooling and if i take any spicy thing this symptoms increases. kindly suggest.

Good that you came out with this topic otherwise many people feel it is piles and go on taking alternative non-scientific treatments, You seem to be having an anal fissure. This is a tear in the wall of the anus and cause severe pricking, burning pain while passing stools which last for sometime even after motions. over the time period the anal opening becomes narrow and makes it difficult to pass stools. this is called anal canal stenosis. passage of stools through narrow passage again ca ...

Read Complete Answer


Should I be concerned? Body temp of 96 for last 3 days, usually runs at 98 that's my normal. I am also experiencing a sore throat and very sore muscles and body aches. The cold / flu stuff is going around here I don't have anything but sore throat. Oh also I have had diarrhea today

dear Tnichol you are having viral infection though it is self limiting take treatment for symptamatic relief and bcomplex and probiotics to increase resistance increase your core body temperature by taking warm liquids and some spices like garlic,, blackpepper,cloves in your diet ...

Read Complete Answer


Hi doctor I have a pain in my right shoulder from 1 year now i feel that my shoulder is droop and when i hand up above my head the shoulder blade come outword i also feel my right side of back also droop with shoulder and there is a visible muscles but there is no problem in hand movment and i also feel from front my right rib cage below chest are no similar to left one please tell me what is the issue with me

Hello, I have studied your case. It can be rotator cuff injury which may need MRI for confirmation. Medication like methylcobalamine with muscle relaxant and analgesic will reduce pain, you can take them consulting your treating doctor. You may consult physiotherapist for further guidance. He may start TENS ,or ultrasound which is helpful in your case. You may need to take rest for early healing. Also check your vit B12 and vit D3 in your blood. Hope this answers your query. If you have add ...

Read Complete Answer


Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India
  •  507 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1364 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  472 Doc Points

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India
  •  126 Doc Points

Dr. Vinod Chebbi

  • Sexual Health Medicine
  •  Bangalore, India
  •  272 Doc Points

Dr. shyamala R.KOPP

  • General Physician
  •  Gokak, India
  •  175 Doc Points

Dr. Abhimanyu SIngh

  • Orthopedist
  •  New Delhi, India
  •  334 Doc Points

Dr. Swapnil Mate

  • Physiotherapist
  •  Mumbai, India
  •  209 Doc Points

Dr. vaibhav gandhi

  • Orthopedist
  •  Aurangabad, India
  •  304 Doc Points

Dr. Urmila Hegade

  • General Physician
  •  Pune, India
  •  108 Doc Points